# SDR ASAA2013042394607

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,700 hours, 6,447 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RY107385
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,478 hours, 392 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT NR 2 FILTER BYPASS LIGHT CAME ON AFTER LANDING.  CAPTAIN STATED IT WAS A FUEL FILTER BYPASS LIGHT.  NR 2 ENG DISPLAYS MX MESSAGE 73-31072. REPLACED NR 2 ENG FUEL FILTER REF MM 73-11-02.  NO DISCREPANCIES NOTED & LEAK CHECKED GOOD. INSPECTED NR 2 FILTER BYPASS PRESSURE SWITCH FAILS TABLE 203/73-31, TASK 802.   ACCOMPLISHED FIM TASK 73-05 TASK 801 STEP E, H & I.  NO DISCREPANCIES NOTED & ALL LEAK CHECKS GOOD. REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AND OPS AND LEAK CHECKED GOOD REF MM 73-34-01. ACCOMPLISHED EEC TEST NR 2 ENG NO FAULTS FOUND.
